# SDR SWAA2022111766438

- Difficulty date: October 31, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 19,865 hours, 9,440 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE STA 500H FWD SIDE - BAFFLE CLIP IS CRACKED LBL 21 S-26L WL 156 AS MARKED. 124-006 / [01] REMOVED AND REPLACED CLIP AT FWD CARGO BILGE STA 500H FWD SIDE LBL 21 S-26L IRE SRM 51-40-02;[02] VERIFIED STEP 1
